Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

How Much Does DdI Cost

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Didanosine (Videx, ddI)

Table of Contents What Is Didanosine? Who Should Take Didanosine? What About Drug Resistance? How Is Didanosine Taken? What Are the Side Effects? How Does Didanosine React With Other Drugs? What Is Didanosine? ddI (Videx) is a drug used as part of antiretroviral therapy (ART). It is manufactured by Bristol-Myers Squibb and by Barr Laboratories. Didanosine is also known as ddI or dideoxyinosine. Generic versions have been...
Ask the Experts

cost of drugs

Dear Ricky, Could you please let me have the costs of the following treatment: 1. AZT + 3TC + Viracept 2. AZT + 3TC + Crixivan Could you please let me know the costs per month if one was to begin treatmet with either of the combinations. Please...
Rick Sowadsky, M.P.H.

Response from Rick Sowadsky, M.P.H.

Nevada State Health Division AIDS Program
Paul,Hi. Thank you for your question. This is not such a simple answer as youmay think. This is because prices are not regulated, and the costs ofprescription drugs can literally vary from pharmacy to pharmacy. The onlyprice ranges that I have... Read more »

Nausea and Vomiting from DDI

I've been taking DDI (along with Viramune, Zerit and Hydrea) for the last two years. My viral load has remained undetectable with this combination. Recently I have been experiencing nausea and vomiting an hour following my dosage of DDI....
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
It would be somewhat unusual to just now start experiencing those symptoms due to the ddI. There have been some changes in the formulation which could alter how your body tolerates the drug. I often suggest trying the pediatric powder mixed 400 mg... Read more »

DDI and Eating Problems?

I have been on a combination therapy which includes DDI for approximately 4 months. I have experienced difficulty in swallowing and eating since beginning the regimen. I have lost close to 30 pounds in the last 4 months. I have heard that DDI can...
Douglas T. Dieterich, M.D.

Response from Douglas T. Dieterich, M.D.

New York University, School of Medicine
It's hard to answer with out more data, however DDI usually does not cause swallowing problems. It usually causes diarrhea. What do you mean it is working well? I assume that it is lowering the HIV viral load. Swallowing problems should be... Read more »

waiting after DDI

I take DDI while still in bed between 6-7am, 3 tablets in water (morning only)...then wait at least 1 1/2hrs before taking my other meds...4 Angenerase1 Ritnovir1 3TCevening dose the same except no DDI but take 1 Tenofovir.Is the 1 1/2hr. wait in...
Brian Boyle, M.D., J.D.

Response from Brian Boyle, M.D., J.D.

Cornell University, Weill Medical College
Yes, separating ddI from your other medications by 1 and 1/2 hours should be enough time.... Read more »
Connect With Others

Just started ARV - Insurance, Drug costs, expenses

Posted by ajhope, 1 Reply
I live in Thailand and found out I am HIV+ a little over a month ago. My CD4 count was 251 and VL 29,000 - I started ARV 2 weeks ago with the following regiments:
Nevirapine 200 mg - once a day
Lamivudine 150 mg - twice a day
Stavudine 30 mg - twice... Read more »

cost of hiv

Posted by hopefulone, 8 Replies
curious...what is the cost of hiv in terms of medical treatment...i am not currently on medicine and am curious what the disease costs some of you guys on an annual basis....thanks Read more »

taking ddi

Posted by Anonymous, 1 Reply
Taking ddi (Videx)? Do you drink alcohol? My Dr. says I should
have no alcohol as it increases the risk of getting pancreatitis.
I continue to have one beer or one gin and tonic after work and
figure I... Read more »

My partner was put on DDI

Posted by Anonymous, 1 Reply
Hi, My partner is HIV+ and has recently been put onto DDI and
AZT. I think, as a consequence, has become one of the most
unfriendly, annoying people in the world. Is this common, have
other people gone through this and come out the other side? I
need... Read more »